# SDR GTIA2022032136330

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 12,498 hours, 5,360 cycles
- System (JASC): 5200 · Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R2 DOOR ASSIST BOTTLES REQUIRE SERVICE-SERVICED L1 & R2 DOOR ASSIST BOTTLES TO PROPER PRESSURE IAW AMM 52-10-00
